# SDR N93A30012007

- Difficulty date: January 30, 2007
- Submitted: February 8, 2007
- Operation: Air carrier
- Aircraft: N516QS
- Make and model: Gulstm GULFSTREAMGV
- Aircraft serial: 658
- Aircraft time: 4,690 hours, 1,613 cycles
- Engine: Rroyce BR700710A110
- Engine time: 4,690 hours, 1,613 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: EB100045D
- Condition: Sticking
- Location: Engine
- Part time: 4,690 hours, 1,613 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, B, J
- Precautionary procedure: A

## Discrepancy

ENGINE VIBRATION ABOVE IDLE, ACRID SMELL IN CABIN. ENGINE WAS BORESCOPED WITH NO DISCREPANCY FOUND.  MAINTENANCE FOUND BLEED AIR VALVE STICKING AND REPOSITIONED TWO (V) BAND CLAMPS.AIRCRAFT WAS DISPATCHED ON AN EVALUATION FLIGHT WITH NO FURTHER DISCREPANCIES.
